# SDR SWAA2020031642470

- Difficulty date: March 8, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, AFT WET AREA, FLOOR PANEL 242UF, UPPER FACE SHEET HAS DAMAGED/PULLED FIBERS.        REPAIRED UPPER SURFACE OF PANEL 242UF AS PER IAW B737 SRM 53-00-50-2R-1 REPAIR 1 REV 69 AND 53-00-50-2R-0 REPAIR GEN REV 69
